Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Ear pain and drowsiness after taking antibiotics for flu and hypertension medicines. Cause?

I just started taking some medications . I have Benzoyt for Antibiotic, Zyrtec for Flu symptoms and Coreg for Hypertension my doctor said my blood pressure is a little high I slo got a Nasal Spray Avamys. Aboout 10 minutes after taking all three except the spray I have a sharp ear pain and I am very sleepy . Could you say what is causing this painful ear pain?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi Dr.Vijay,have tab.aceclo1--1*5 days and tab cipro 500 mg 1--1*5 days and if pain still continue go for ent consultancy get well soon
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor